Contemporary Mathematics, Volume 4 Issue 2 (2023), 182-378 < Previous vol / issue Next vol/issue >
This issue is in progress but contains articles that are final and fully citable.
Analysis of a Single Server Queueing System Controlled by a Random Switch
by Ramesh Akshaya,Udayabaskaran S.
Abstract: In this paper, a single server queueing system operating in a doubly stochastic environment is analysed. The random environment makes transitions among N levels controlled by a random switch which per...
Open Access Research Article PDF
An Application of the Melnikov Method to a Piecewise Oscillator
by Gjata Oltiana,Zanolin Fabio
Abstract: In this paper we present a new application of the Melnikov method to a class of periodically perturbed Duffing equations where the nonlinearity is non-smooth as otherwise required in the classical app...
Open Access Research Article PDF
Approximate Controllability of Nonlinear Fractional Stochastic Systems Involving Impulsive Effects and State Dependent Delay
by Arthi G.,Suriyapriya N.
Abstract: This paper studies the analysis of approximate controllability for the fractional order neutral stochastic impulsive integro-differential systems involving nonlocal condition and State Dependent Delay...
Open Access Research Article PDF
On The Solutions of Fractional Boundary Value Problems for a Combined Caputo Fractional Differential Equations
by Toprakseven Şuayip
Abstract: In this paper, a new class of fractional boundary value problem with the combined Caputo derivative is proposed and the physical interpretation of this new derivative has been explained. Under some as...
Open Access Research Article PDF
Uniqueness of an Orthogonal 2-Handle Pair on a Surface-Link
by Kawauchi Akio
Abstract: The proof of uniqueness of an orthogonal 2-handle pair on a surface-link is given from the viewpoint of a normal form of 2-handle core disks. A version to an immersed orthogonal 2-handle pair on a sur...
Open Access Research Article PDF
Mathematical Modeling of Dog Rabies Transmission Dynamics Using Optimal Control Analysis
by Hailemichael Demsis Dejene,Edessa Geremew Kenassa,Koya Purnachandra Rao
Abstract: An ideal control method for the dynamics of dog rabies transmission is provided in this study. Given the nature of the disease and the fact that contact behavior varies, we divided the infected compar...
Open Access Research Article PDF
A Novel Mathematical Study on the Predictions of Volatile Price of Gold Using Grey Models
by Manickam A.,Indrakala S. , Kumar Pushpendra
Abstract: In the history of the gold market, contemporary gold prices are higher than the previous values, and the current gold market is highly non-linear and unpredictable. Gold is the most popular precious m...
Open Access Research Article PDF
Comparative Analysis of Models of Gene and Neural Networks
by Samuilik Inna,Sadyrbaev Felix,Ogorelova Diana
Abstract: In the language of mathematics, the method of cognition of the surrounding world in which the description of the object is carried out the name is mathematical modeling. The study of the model is carr...
Open Access Research Article PDF
Petrov-Galerkin Lucas Polynomials Procedure for the Time-Fractional Diffusion Equation
by Youssri Y. H.,Atta A. G.
Abstract: Herein, we build and implement a combination of Lucas polynomials basis that fulfills the spatial homogenous boundary conditions. This basis is then used to solve the time-fractional diffusion equatio...
Open Access Research Article PDF
MHD Flow and Heat Transfer of Water-Based Nanofluid Passing a Permeable Exponentially Shrinking Sheet with Thermal Radiation
by Murtaza M. G. ,Begum Jahanara,Tzirtzilakis E.E. ,Ferdows M.
Abstract: The key objective of the present study is to elaborate the concept of boundary layer flow and heat transfer of magnetohydrodynamics namely Cu-water nanofluid flow towards an exponentially shrinking sh...
Open Access Research Article PDF